# SDR 2025FA0000821

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: General aviation
- Aircraft: BY504
- Make and model: Beech B200GT
- Aircraft serial: BY504
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 9B890053
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

INNOVATIVE SOLUTIONS AND SUPPORT (IS&S) SA 00400BO AUTOMATIC THROTTLE ASSEMBLY (P/N 9B-89005-3). LINKAGE PUSHROD FOUND DETACHED AT CONNECTION WITH ASSEMBLY'S LINEAR ACTUATOR; LINKAGE FAILED AT ACTUATOR ATTACHMENT POINT. LOOSE FOD DROPPED INTO COMPARTMENT (FASTENER COMPONENTS).  DISCOVERED ON PREFLIGHT FOLLOWING UNSUCCESSFUL SYSTEM TEST.  ONE TIME INSPECTION OF FLEET DISCOVERED TWO ADDITIONAL AIRCRAFT WITH PUSHRODS DETACHED AT LINEAR ACTUATOR MOTOR CONNECTION POINT. AFFECTED AIRCRAFT SERIAL NUMBERS ARE BY-488, BY-496, AND BY-504.   PHOTOS AVAILABLE ON REQUEST.
